# SDR HEEA087480

- Difficulty date: June 12, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N417PH
- Make and model: Bell 407
- Aircraft serial: 53038
- Aircraft time: 4,419 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Connector
- Part number: CTJ620E061513
- Condition: Worn
- Location: Battery
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOCKING TABS WORN AT CONNECTOR. SCRAPPED.
